# SDR AALA2009013100418

- Difficulty date: January 31, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - THE FORWARD CABIN EXIT MARKERS AND SEAT EMERGENCY PATH LIGHTING FROM FRONT TO ROW 19 INOPERATIVE.  REPLACED THE BATTERY PACK FOR THE AB5-1 CHARGING MODULE.
